# SDR ASAA12511480

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 19,478 hours, 6,308 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJGA997
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,498 hours, 6,315 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE HAS FUEL FLOW NO LIGHT OFF WITH RT IGNITION.  ACFT GROUNDED. REMOVED NR 1 ENGINE RT IGNITER & INSPECTED NO FAULTS.  REPLACED IGNITER REF AMM TASK 49-41-51 AND REPLACED EXCITER UNIT AS A PRECAUTIONARY REF AMM 74-11-01 ACCOMPLISHED GROUND VERIFICATION OF NR 1 ENGINE RT IGNITER SYS REF AMM 74-00-00 AUDIBLE TEST & EEC BITE IGNITION TEST.  RAN ENGINE BOTH RT & LT IGNITION SYS.
